MAUDE Adverse Event Report: EUROSETS S.R.L. ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE; OXYGENATOR, CARDIOPULMONARY BYPASS

EUROSETS S.R.L. ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number US5062
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the oxygenator started leaking while it was being primed.A second oxygenator was noted to have a crack in the connector.A video of the leak and a picture of the crack were provided.It was noted by the rep that this was not a connector that abbott provided, but the customer insisted it was.It was confirmed that the cracked oxygenator was not an abbott product.The rep was going to investigate the connector in person.The oxygenator was removed from the circuit.
 
Additional Manufacturer Narrative
No further info was provided.A supplemental report will be reported once the manufacturer¿s investigation is completed.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was said the leak was noticed immediately.
 
Additional Manufacturer Narrative
Manufacturer's investigation conclusion: functional testing of the returned oxygenator by the external manufacturer (eurosets) confirmed an oxygenator leak due to fiber breakage; however, a specific root cause for the fiber breakage could not be conclusively determined through this evaluation.Review of the submitted video confirmed a slow drip of clear liquid from the bottom of the fibers, below the arterial outlet port.The oxygenator was returned to abbott where an initial visual inspection was performed.Visual inspection of the oxygenator revealed no obvious damage.The oxygenator was forwarded to eurosets for technical analysis.The oxygenator was placed on a mock loop with physiological water.The oxygenator was filled using a peristaltic pump at 6 liters per minute and remained in the mock loop for 10 minutes.A slow dripping in the lower part of the oxygenator was noted.To identify the exact point of leakage, the device was sectioned, removing the upper lid, refilled with water, and then pressurized.The points of loss occurred due to the fiber breakage of the last winding at the blood arterial outlet connection.The device history record for the oxygenator, lot #10453708, was reviewed by the external manufacturer (eurosets) and showed that all tests from the production process were compliant with the technical specifications.Devices are required to pass manufacturing inspections and specifications prior to release, and no abnormalities were documented which would cause or contribute to the reported occurrence.This device passed all required testing.Eurosets confirmed that 100% of the oxygenators produced are tested to detect eventual leakages using a pressure of 150 kpa (kilopascals) which is 1.5 times the maximum blood pathway pressure indicated on the ifu (instructions for use).Devices that exhibit leaks are discarded prior to distribution.Eurosets determined that the issue occurred after eurosets¿ manufacturing and test phases.Eurosets communicated that their production process and controls will continue to be improved to further reduce the occurrence rate of these events, which will also be monitored for adverse trends.In the case of adverse trends, further investigation and/or corrective actions will be carried out.The production documentation for the eurosets amg pmp oxygenator, lot number 10453708, was reviewed by the external manufacturer (eurosets) and showed that all tests made in the production process were compliant with the technical specifications.The eurosets amg pmp instructions for use (ifu), rev.05, is currently available.Under the list of warnings, the ifu warns that during use, a spare oxygenator must always be available.The ifu warns to carefully check the device seal during priming and operation.If you notice leakage during priming or operation, replace the defective device following good perfusion practices.Also, under the section titled ¿set up¿, the ifu warns to ¿carry out a visual inspection and carefully check the device before use.Transport and/or storage conditions other than those prescribed may have caused damage to the device.¿ under the section titled ¿oxygenator replacement¿, this document states that a spare oxygenator must always be available during perfusion.After 6 hours of use with blood or if particular situations occur, which may lead the person responsible for perfusion to determine the safety of the patient may be compromised (insufficient oxygenator performance, leaks, abnormal blood parameters, etc.), follow the procedure outlined in the ifu for oxygenator replacement.No further information was provided.The manufacturer is closing the file on this event.

Brand Name
ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT  41036
Manufacturer (Section G)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT   41036
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key23685568
Report Number3003752502-2025-00044
Device Sequence Number18638013
Product Code DTZ
UDI-Device Identifier08034013782020
UDI-Public(01)08034013782020(10)10453708
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberUS5062
Device Catalogue NumberUS5062
Device Lot Number10453708
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer11/19/2025
01/29/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date12/11/2025
01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown